# SDR TWAA9917610

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 195 - 204
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON LOWER AFT CORNER OF DOOR FRAME AND CABIN FLOOR WEB, APPROX STA 195 TO 204, LBL 59 IN.  CUT OUT CORRODED SECTION PER SPM 6-80-01.  REPLACED CUSP PER ARA 16316 FROM MIDDLE OF ENTRY DOOR TO STA 229.  REPLACED MEMBRANE.
